# SDR 98ZZZX2051

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9999S
- Make and model: Mooney M20C
- Aircraft serial: 680166
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Stub Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKED REAR STUB SPAR.  NEEDS C/W MOONEY SB M20-217.
